# SDR GLBA2015101400551

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,506 hours, 35,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 21060001001A
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DAMPENING SYS INOPERATIVE, DOOR WILL FREE FALL.  PLACARDS INSTALLED INSIDE & OUTSIDE STATING DOOR DAMPENING INOPERATIVE, ONLY OPEN DOOR WITH ASSISTANCE OUTSIDE.   R & R PAX DOOR FWD & AFT ACTUATORS IAW MM 52-12-09.
